Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 150, NWS Tulsa, OK

May 4, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2020, 3:05 PM CDT for 4 counties in Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2020, 3:05 PM CDT (20:05 UTC)
Expired
May 4, 2020, 4:00 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:32 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS54 KTSA 042005
SVRTSA
OKC105-113-131-147-042100-
/O.NEW.KTSA.SV.W.0150.200504T2005Z-200504T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
305 PM CDT Mon May 4 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Rogers County in northeastern Oklahoma...
  East central Osage County in northeastern Oklahoma...
  Central Washington County in northeastern Oklahoma...
  Southwestern Nowata County in northeastern Oklahoma...

* Until 400 PM CDT.

* At 304 PM CDT, severe thunderstorms were located 3 miles west of 
  Barnsdall and 3 miles southwest of Bartlesville, moving east at 25 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Bartlesville...                   Nowata...
  Barnsdall...                      Ramona...
  Ochelata...                       Delaware...
  Tallant...                        Wolco...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3675 9605 3684 9556 3652 9576 3651 9633
TIME...MOT...LOC 2004Z 253DEG 21KT 3657 9622 3670 9602 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
505 
WWUS54 KTSA 042028
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
328 PM CDT Mon May 4 2020

OKC113-042038-
/O.CAN.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Osage OK-
328 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3684 9556 3652 9576 3653 9600 3676 9600
TIME...MOT...LOC 2028Z 267DEG 23KT 3657 9592 3669 9593 

$$

OKC105-131-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Rogers OK-Washington OK-Nowata OK-
328 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN ROGERS...CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA
COUNTIES...

At 328 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Ramona to 5 miles southeast of
Bartlesville, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Bartlesville...                   Nowata...
Ramona...                         Ochelata...
Delaware...                       

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3684 9556 3652 9576 3653 9600 3676 9600
TIME...MOT...LOC 2028Z 267DEG 23KT 3657 9592 3669 9593 

HAIL...1.00IN
WIND...60MPH
 
$$
869 
WWUS54 KTSA 042036
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
336 PM CDT Mon May 4 2020

OKC131-042046-
/O.CAN.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Rogers OK-
336 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3664 9568 3664 9600 3676 9600 3684 9556
TIME...MOT...LOC 2036Z 220DEG 30KT 3673 9583 

$$

OKC105-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
336 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES...

At 336 PM CDT, a severe thunderstorm was located 7 miles southeast of
Dewey, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Bartlesville...                   Nowata...
Delaware...                       

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3664 9568 3664 9600 3676 9600 3684 9556
TIME...MOT...LOC 2036Z 220DEG 30KT 3673 9583 

HAIL...1.00IN
WIND...60MPH
 
$$
497 
WWUS54 KTSA 042050
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
350 PM CDT Mon May 4 2020

OKC105-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
350 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES...

At 349 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Bartlesville to 2 miles southwest
of Delaware, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Nowata...                         Delaware...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3664 9597 3680 9581 3684 9556 3664 9568
TIME...MOT...LOC 2049Z 261DEG 16KT 3669 9586 3676 9568 

HAIL...1.00IN
WIND...60MPH
 
$$
149 
WWUS54 KTSA 042055
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
355 PM CDT Mon May 4 2020

OKC105-147-042105-
/O.EXP.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
355 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND
SOUTHWESTERN NOWATA COUNTIES WILL EXPIRE AT 400 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits. Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3664 9597 3680 9581 3684 9556 3664 9568
TIME...MOT...LOC 2055Z 253DEG 21KT 3670 9583 3677 9565 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:31 PM CDT, 34 minutes earlier.

Area forecast discussion, May 4, 2:31 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
231 PM CDT Mon May 4 2020

...SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING...

.DISCUSSION...
Atmosphere has become extremely unstable this afternoon with
MLCAPES approaching 4500 J/KG just west of the area across north-
central Oklahoma. Cold front currently moving into far northwest
Osage county with pre-frontal boundary located slightly further
south, near a Ralston, Copan line. Latest CAMs and surface
analysis trends indicate scattered supercells will quickly
develop along frontal boundary in the 3-5 PM range just north of
I-44 with 0-6 KM deep layer shear remaining in 40 to 50 knot
range. Very large hail to baseballs and damaging winds to 70 mph
will be possible in the stronger cells. Although low level wind
fields in the 0-1 KM range are not overly impressive, given the
extreme instability, any deviant storm motion, with a more
southern track, would likely enhance SRH/tornado threat. In
addition, winds are little more backed/stronger across far
northeast Oklahoma and northwest Arkansas near warm front, where a
tornado or two will also be possible. Storms will likely become
more linear with time with multiple strong to severe thunderstorm
clusters pushing into southeast Oklahoma and northeast Arkansas
this evening, transitioning towards a damaging wind threat.

Significantly cooler weather expected behind front Tuesday into
Wednesday as surface high pressure builds over the region. Models
remain in good agreement with stronger upper shortwave moving out
of the northern Rockies and into the central Plains on Thursday.
Shower/thunderstorm chances will begin to ramp up Thursday
afternoon into Thursday night with widespread rain expected with
FROPA. NBM guidance looks good for the remainder of the extended
periods.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  74  50  75 /  40   0   0   0
FSM   58  76  49  77 /  70   0   0   0
MLC   57  74  49  77 /  70   0   0   0
BVO   53  73  48  74 /  10   0   0   0
FYV   54  71  46  72 /  80   0   0   0
BYV   53  70  45  71 /  80   0   0   0
MKO   55  72  49  74 /  80   0   0   0
MIO   53  70  46  71 /  70   0   0   0
F10   55  73  49  76 /  70   0   0   0
HHW   60  75  51  77 /  50  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....12
Hazardous weather outlook, May 4, 1:01 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
101 PM CDT Mon May 4 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
101 PM CDT Mon May 4 2020

...SIGNIFICANT SEVERE STORM POTENTIAL LATE AFTERNOON AND
EVENING...VERY LARGE HAIL...DAMAGING WINDS AND ONE OR TWO
STRONG TORNADOES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
	RISK...Elevated.
	AREA....Northeast Oklahoma and Northwest Arkansas
    ONSET...After 4 pm.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 4 pm.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

DISCUSSION...
An extremely unstable airmass will be in place this afternoon
across all of eastern Oklahoma and northwest Arkansas.
Thunderstorms are expected to develop along a cold front that will
be entering northeast Oklahoma later this afternoon. Storms along
the front will quickly become severe, with several clusters of
storms expected as the front moves through eastern Oklahoma and
northwest Arkansas later this afternoon and evening. A
few tornadoes, with one or two strong tornadoes, are possible.
Very large hail to baseball size and winds to 70 mph will also be
possible with the strongest storms.

Here is the latest timing for the expected severe weather:

Northeast Oklahoma - 4 to 7 pm.
Southeast Oklahoma and northwest Arkansas - 6 pm to Midnight.

Be weather aware this afternoon and evening. Make sure you have
multiple ways to receive severe weather watch and warning
information. Be prepared to take swift action if a warning is
issued for your area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
After a dry Tuesday and Wednesday, thunderstorm chances along with
a severe weather threat returning for Thursday into early Friday.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 4, 10:54 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             CENTERTON               36.36N 94.29W
05/04/2020  E2.00 INCH       BENTON             AR   PUBLIC

1033 AM     HAIL             4 NE CAVE SPRINGS       36.30N 94.18W
05/04/2020  M0.75 INCH       BENTON             AR   TRAINED SPOTTER

1039 AM     HAIL             MONTE NE                36.29N 94.07W
05/04/2020  M0.88 INCH       BENTON             AR   TRAINED SPOTTER

1042 AM     HAIL             ROGERS                  36.33N 94.12W
05/04/2020  M3.00 INCH       BENTON             AR   EMERGENCY MNGR

&&

PBS
Local storm report, May 4, 11:12 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             DISNEY                  36.48N 95.01W
05/04/2020  E2.50 INCH       MAYES              OK   PUBLIC

0925 AM     HAIL             3 W JAY                 36.42N 94.85W
05/04/2020  E1.50 INCH       DELAWARE           OK   EMERGENCY MNGR

0925 AM     HAIL             AFTON                   36.69N 94.96W
05/04/2020  M1.75 INCH       OTTAWA             OK   FIRE DEPT/RESCUE

0925 AM     HAIL             3 WSW JAY               36.40N 94.85W
05/04/2020  E2.50 INCH       DELAWARE           OK   PUBLIC

0935 AM     HAIL             FAIRLAND                36.75N 94.85W
05/04/2020  M1.50 INCH       OTTAWA             OK   FIRE DEPT/RESCUE

1031 AM     HAIL             BELLA VISTA             36.43N 94.23W
05/04/2020  E1.25 INCH       BENTON             AR   AMATEUR RADIO

&&

PBS
Local storm report, May 4, 11:23 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             BIG CABIN               36.54N 95.22W
05/04/2020  E2.00 INCH       CRAIG              OK   PUBLIC

0845 AM     HAIL             6 NNE VINITA            36.72N 95.11W
05/04/2020  E1.50 INCH       CRAIG              OK   EMERGENCY MNGR

0852 AM     HAIL             VINITA                  36.64N 95.15W
05/04/2020  E2.00 INCH       CRAIG              OK   EMERGENCY MNGR

&&

PBS
Local storm report, May 4, 11:51 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     HAIL             PICHER                  36.99N 94.83W
05/04/2020  E1.75 INCH       OTTAWA             OK   EMERGENCY MNGR

1050 AM     HAIL             3 W BENTONVILLE         36.37N 94.26W
05/04/2020  M1.00 INCH       BENTON             AR   TRAINED SPOTTER

&&

PBS
Local storm report, May 4, 12:54 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             SHADY GROVE             36.15N 94.14W
05/04/2020  M4.00 INCH       WASHINGTON         AR   TRAINED SPOTTER

            AUTOMOBILE DENTED, WINDSHIELD BROKEN. DENTED METAL ROOF.

&&

PBS
Local storm report, May 4, 2:22 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             2 N MIAMI               36.90N 94.88W
05/04/2020  E2.00 INCH       OTTAWA             OK   TRAINED SPOTTER

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:05 AM CDTSpecial Weather StatementTSACraig40 min
May 4, 8:12 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers48 min
May 4, 8:19 AM CDTSevere Thunderstorm WarningTSACraig, Nowata40 min
May 4, 8:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer53 min
May 4, 8:41 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa64 min
May 4, 8:51 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa39 min
May 4, 8:55 AM CDTSevere Thunderstorm WarningTSADelaware65 min
May 4, 9:15 AM CDTRiver Flood WarningTSAOttawa11 hr
May 4, 9:18 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware57 min
May 4, 9:26 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa49 min
May 4, 9:32 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa43 min
May 4, 3:52 PM CDTSpecial Weather StatementTSAWashington23 min
May 4, 3:53 PM CDTSpecial Weather StatementTSANowata37 min
May 4, 4:01 PM CDTSpecial Weather StatementTSAWashington29 min
May 4, 4:04 PM CDTSevere Thunderstorm WarningTSACraig, Nowata41 min
May 4, 4:32 PM CDTSpecial Weather StatementTSAOttawa28 min
May 4, 4:44 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington31 min
May 4, 4:53 PM CDTSpecial Weather StatementTSACraig37 min
May 4, 4:57 PM CDTSpecial Weather StatementTSATulsa33 min
May 4, 5:01 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner44 min
May 4, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee54 min
May 4, 5:10 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers50 min
May 4, 5:12 PM CDTSevere Thunderstorm WarningTSAOttawa33 min
May 4, 5:16 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner44 min
May 4, 5:18 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa42 min
May 4, 5:31 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers29 min
May 4, 5:46 PM CDTSevere Thunderstorm WarningTSAOttawa29 min
May 4, 5:58 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner32 min
May 4, 5:58 PM CDTSevere Thunderstorm WarningTSAMayes32 min
May 4, 6:04 PM CDTSevere Thunderstorm WarningTSAOkmulgee41 min
May 4, 6:10 PM CDTSevere Thunderstorm WarningTSARogers35 min
May 4, 6:14 PM CDTSevere Thunderstorm WarningTSAOttawa10 min
May 4, 6:27 PM CDTSevere Thunderstorm WarningTSAMayes33 min
May 4, 6:33 PM CDTSpecial Weather StatementTSAOttawa27 min
May 4, 6:37 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee27 min
May 4, 6:39 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers36 min
May 4, 6:50 PM CDTSpecial Weather StatementTSAOkfuskee25 min
May 4, 6:51 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
May 4, 6:51 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes39 min
May 4, 6:59 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.